MathSciNet Relay Station
MathSciNet bibliographic data
MR2212687 47H10 (34B15 34C25 47N20)
Nieto, Juan J.; Rodríguez-López, Rosana Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order 22 (2005), no. 3, 223–239 (2006).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement